# SDR ASAA0772161

- Difficulty date: October 29, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 27,815 hours, 12,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147431101
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AFT OF L2 DOOR 12FT AFT OF EMERGENCY LIGHT.  REPAIRED SKIN IAW B737 700 SRM 53-00-01 FIG 201.
